[Home ] [Archive]   [ فارسی ]  
:: Search Submit Contact ::
:: Volume 7, Issue 2 (Vol.7, No. 2, Summer 2021) ::
mr 2021, 7(2): 317-324 Back to browse issues page
Strong well-posedness for a class of split variational inequalities with set-valued maps
Mahnaz Shams1, Morteza Oveisiha 2
1- Imam Khomeini International University
2- Imam Khomeini International University , oveisiha@sci.ikiu.ac.ir
Abstract:   (152 Views)
In this paper, we present a generalization of well-posedness for a system of split multi-valued variational inequalities with set-valued maps and establish a metric characterization for them. Moreover, we show that the strong well-posedness is equivalent to the existence and uniqueness of solution for a split multi-valued variational inequality../files/site1/files/72/11Abstract.pdf
Keywords: approximating sequence, well-posedness, variational inequality, normal subdifferential
Full-Text [PDF 435 kb]   (32 Downloads)    
Type of Study: Original Manuscript | Subject: Operator theorey
Received: 2020/05/23 | Accepted: 2021/01/4 | Published: 2021/09/1 | ePublished: 2021/09/1
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Shams M, Oveisiha M. Strong well-posedness for a class of split variational inequalities with set-valued maps. mr. 2021; 7 (2) :317-324
URL: http://mmr.khu.ac.ir/article-1-3093-en.html


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 7, Issue 2 (Vol.7, No. 2, Summer 2021) Back to browse issues page
پژوهش‌های ریاضی Mathematical Researches
Persian site map - English site map - Created in 0.06 seconds with 30 queries by YEKTAWEB 4338